# SDR 2019FA0000380

- Difficulty date: November 16, 2019
- Submitted: November 18, 2019
- Operation: General aviation
- Aircraft: N828SN
- Make and model: Gulstm GVI
- Aircraft serial: 6192
- Aircraft time: 944 hours, 236 cycles
- Engine: Rroyce BR700710A110
- Engine time: 944 hours, 236 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Valve
- Condition: Constricted
- Location: Nr 5 Hp
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

"LEFT ENGINE FAIL" CAS MESSAGE FOLLOWED BY AUTO RELIGHT.  CREW FOLLOWED QRH PROCEDURES AND AIRCRAFT LANDED SAFELY.  TROUBLESHOOTING REVEALED HP#5 VALVE TO BE CONSTRICTED DUE TO COMPRESSION RING OUT OF PLACE.  COMPRESSION RING WAS CORRECTLY INSTALLED PER AMM 36-11-05.  OPS AND LEAK CHECK GOOD.  THE VALVE WAS PREVIOUSLY REMOVED TO AGAIN ACCESS TO THE IGNITOR PLUGS FOR INCORPORATION OF CB 257. WHEN THE VALVE WAS RE-INSTALLED THE SEAL SLIPPED OUT OF PLACE.  THE AIRCRAFT WAS RAN AND LEAK CHECKED BY MX PERSONNEL WITH NO DEFECTS NOTED.  THE DEFECT WAS NOTICED ON THE DECENT PHASE OF A REPOSITION FLIGHT FROM NARITA TO OSAKA.  PLEASE NOTE ENGINE MODEL IS BR700-725A1-12.  THIS OPTION WAS NOT AVAILABLE IN THE DROP DOWN MENU.  PART NUMBER AND SERIAL NUMBER OF THE HP STAGE 5 AIR NON RETURN VALVE: P/N 3202908-2  S/N 1200
